MAUDE Adverse Event Report: GE MEDICAL SYSTEMS, LLC; TOMOGRAPHICIMAGERCOMBININGEMISSION

GE MEDICAL SYSTEMS, LLC; TOMOGRAPHICIMAGERCOMBININGEMISSION
Model Number SIGNA PET MR
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Legal manufacturer: hcs mr - 3200 n grandview blvd.Usa waukesha, wi 53188.D2 common device name: tomographic imager combining emission computed tomography with nuclear magnetic resonance.D: there are no additional device identification numbers.H3, 6: ge healthcare's investigation is ongoing.A follow up report will be submitted once the investigation has been completed.
 
Event or Problem Description
After completion of an exam, a technologist tripped over tubing from the patient alert ball that had extended onto the scan room floor while the patient was removed from the bore of the scanner.The technologist fell, landing on the right knee, striking the nose, and injuring the left shoulder while attempting to brace the fall.The technologist sought medical evaluation at an urgent care facility the following day and was diagnosed with a left chest contusion and left shoulder strain, with subsequent initiation of physical therapy.No patient injury occurred.

Brand Name
NA
Common Device Name
TOMOGRAPHICIMAGERCOMBININGEMISSION
Manufacturer (Section D)
GE MEDICAL SYSTEMS, LLC
3200 n grandview blvd.
waukesha, WI 53188
Manufacturer (Section G)
GE MEDICAL SYSTEMS, LLC
3200 n grandview blvd.
waukesha, WI 53188
Manufacturer Contact
andy koch
3200 n. grandview blvd.
waukesha, WI 53188
MDR Report Key24884715
Report Number2183553-2026-00002
Device Sequence Number18604692
Product Code OUO
UDI-Device Identifier00840682105378
UDI-Public(01)00840682105378(11)210503
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K163619
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIGNA PET MR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date04/15/2026
Supplement Report FDA Received Date06/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight63 KG